The Kadec-Pelczynski theorem in L^p

Research output: Contribution to journalArticle

LanguageEnglish
Pages2053-2066
Number of pages14
JournalProceedings of the American Mathematical Society
Volume144
Issue number5
DOIs
StatusPublished - 2016

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

The Kadec-Pelczynski theorem in L^p. / Berkes, I.; Tichy, R.

In: Proceedings of the American Mathematical Society, Vol. 144, No. 5, 2016, p. 2053-2066.

Research output: Contribution to journalArticle

@article{6672b0e936dc41ed9a6a2f8e5f053838,
title = "The Kadec-Pelczynski theorem in L^p",
author = "I. Berkes and R. Tichy",
year = "2016",
doi = "10.1090/proc/12872",
language = "English",
volume = "144",
pages = "2053--2066",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "5",

}

TY - JOUR

T1 - The Kadec-Pelczynski theorem in L^p

AU - Berkes,I.

AU - Tichy,R.

PY - 2016

Y1 - 2016

U2 - 10.1090/proc/12872

DO - 10.1090/proc/12872

M3 - Article

VL - 144

SP - 2053

EP - 2066

JO - Proceedings of the American Mathematical Society

T2 - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 5

ER -